# SDR USAAD97143

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5958765501
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FL 274 - AFTER TAKEOFF FROM LGA, CREW RECEIVED MASTER CAUTION AND THE LEFT ENGINE FIRE WARNING.  THE FIRE WARNING EXTINGUISHED WHEN THE THROTTLE WAS RETARDED.  FLIGHT DIVERTED TO EWR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A BLOWN 13TH STAGE DUCT.  (X)
